# SDR AALA202502138640

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N339TP
- Make and model: Boeing 737823
- Aircraft serial: 44486
- Aircraft time: 4,059 hours, 1,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cam
- Condition: Unserviceable
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR ON FORWARD SERVICE DOOR DOES NOT "CLICK IN" PER FLIGHT ATTANDENTS. SERVICED THE GRIT BAR ATTACHMENT, OPERTIONAL CHECK GOOD. PER AMM 52-10-00.
